# SDR O2G2007F00001

- Difficulty date: June 27, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N601BE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5103
- Engine: Ge CF34*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Solenoid Valve
- Part number: 9648V470081
- Condition: Failed
- Location: Fuel Vent Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FUEL VENTING FROM LT VENT.  REMOVED AND REPLACED VENT SOLENOID VALVE.  (K)
